Fibrés déterminants, métriques de Quillen et dégénérescence des courbes

J. -M. Bismut Université Paris-Sud, Orsay, France J. -B. Bost I.H.E.S., Bures-sur-Yvette, France

TBD mathscidoc:1701.331737

Acta Mathematica, 165, (1), 1-103, 1988.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:14 uploaded by actaadmin ] [ 67 downloads ] [ 0 comments ]
@inproceedings{j.1988fibrés,
  title={Fibrés déterminants, métriques de Quillen et dégénérescence des courbes},
  author={J. -M. Bismut, and J. -B. Bost},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203314523478446},
  booktitle={Acta Mathematica},
  volume={165},
  number={1},
  pages={1-103},
  year={1988},
}
J. -M. Bismut, and J. -B. Bost. Fibrés déterminants, métriques de Quillen et dégénérescence des courbes. 1988. Vol. 165. In Acta Mathematica. pp.1-103. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203314523478446.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved